# SDR SWAA2022022372595

- Difficulty date: November 28, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P3: AFT CARGO FLOOR PANEL 140CF CAP STRIPS HAVE CORROSION ON UPPER AND LOWER SURFACE / REMOVED AND REPLACED 2 EA CAP STRIPS ON AFT CARGO FLOOR PANEL 140CF; P/N: 453A2611-6 AND P/N: 453A2611-7 IAW B737 AMM: 25-52-10-400-801 AND IPC: 25-52-10-02. ATAG: ML0461 AND ML0467
